Nonlocal boundary value problem for a Lykov's type system of first-order

Abstract


In this paper we prove the unique solution of the problem with a shift to a Lykov's type system of differential equations of first order. The proof is given for different values of the generalized operators of fractional integro-differentiation included in the boundary condition.

About the authors

Oleg A Repin

Samara State Economic University

Email: matstat@mail.ru
(д.ф.-м.н., профессор), зав. кафедрой, каф. математической статистики и эконометрики; Самарский государственный экономический университет; Samara State Economic University

Svetlana K Kumykova

Kabardino-Balkarian State University

Email: bsk@rect.kbsu.ru
(к.ф.-м.н., доцент), доцент, каф. теории функций; Кабардино-Балкарский государственный университет им. Х. М. Бербекова; Kabardino-Balkarian State University

References

  1. Лыков А. В. Применение методов термодинамики необратимых процессов к исследованию тепло и массообмена // Инж.-физ. ж., 1965. Т. 9, № 3. С. 287-304.
  2. Бицадзе А. В. Некоторые классы уравнений в частных производных. М.: Наука, 1981. 448 с.
  3. Gellerstedt S. Sur une équation linéaire aux dérivées partielles de type mixte // Ark. Mat. Astron. Fys. A, 1937. Vol. 25, no. 29. Pp. 1-23.
  4. Нахушев А. М. О задаче Дарбу для гиперболических уравнений // ДАН СССР, 1970. Т. 195, № 4. С. 776-779.
  5. Saigo M. A remark on integral operators involving the Gauss hypergeometric functions // Math. Rep. Kyushu Univ., 1978. Vol. 11, no. 2. Pp. 135-143.
  6. Самко С. Г., Килбас А. А., Маричев О. И. Интегралы и производные дробного порядка и некоторые их приложения. Минск: Наука и техника, 1987. 688 с.
  7. Смирнов М. М. Вырождающиеся гиперболические уравнения. Минск: Высш. шк., 1977. 160 с.
  8. Бейтмен Г., Эрдейи А. Высшие трансцендентные функции. В 3-х т. Т. 1: Гипергеометрическая функция. Функция Лежандра. М.: Наука, 1973. 296 с.
  9. Репин О. А. О разрешимости задачи с краевым условием на характеристиках для вырождающегося гиперболического уравнения // Дифференц. уравнения, 1998. Т. 34, № 1. С. 110-113
  10. Михлин С. Г. Лекции по линейным интегральным уравнениям. М.: Физматлит, 1959. 232 с
  11. Srivastava N. M., Saigo M. Multiplication of fractional calculus operators and boundary value problems involving the Euler-Darboux equation // J. Math. Anal. Appl., 1987. Vol. 121, no. 2. Pp. 325-369.
  12. Прудников А. П., Брычков Ю. А., Маричев О. И. Интегралы и ряды. Элементарные функции. М.: Наука, 1981. 799 с.

Statistics

Views

Abstract - 21

PDF (Russian) - 2

Cited-By


Refbacks

  • There are currently no refbacks.

Copyright (c) 2011 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies